# SDR EISA95514

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER 241, BS 312.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-03.  (M)
